Your Health. Your Family. Your Choice.
Administered by: Unknown Purchased by: ?
Life Threatening? No
Write-up: A few hours after getting the 2nd dose, I had the following reactions (I didn''t go to the doctor, I''m just reporting what I experienced): *Slight rash consisting of pen-dot sized raised blisters which only appeared on top of a long-healed tattoo I have *Pain all throughout my right jugular (neck) *Sharp pain behind my right ear *Sleepiness *Dizziness *Muscle aches and muscle cramps Most of these lasted less than 24 hours, but the tattoo rash was progressively becoming worse, I managed to get it under control on day 4 by applying hydrocortisone directly over the immidiate area. I still see a few bumps, but it seems to be healing. I didn''t do anything differently in my daily routine; nothing changed (ie: same soap, same detergent, no contact with dust or etcetera). The tattoo also contains phosphorus, which might be related to the reaction. The muscle aches and cramps are still ongoing; which is weird considering how I never get either and my daily activities haven''t changed.
Copyright © 2021 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166